# SDR VNAA0802009

- Difficulty date: February 12, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 8,668 hours, 8,963 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 6018T30P14
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE RIGHT HAND ENGINE ON APPROACH.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE ENGINE AND FOUND REMAINS AND DAMAGE TO SEVERAL BLADES.  MAINTENANCE REMOVED AND REPLACED DAMAGED BLADES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE ALSO BORESCOPED THE ENGINE, COMPLETED POWER ASSURANCE AND VIBE CHECKS.  ALL OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
